# SDR AALA202103029006

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 60,917 hours, 27,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EXIT SIGN HAS INOPERATIVE LAMP. REMOVED AND REPLACED AND PERFORMED SATISFACTORY OPERATIONS CHECK OF L1 DOOR EMERGENCY EXIT SIGN PER A319 AMM 33-51-11-000-001 A.
